# SDR SWAA2019011428406

- Difficulty date: January 10, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,364 hours, 28,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65691765
- Condition: Bent
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR BENT.  R&R FASTENER PER SRM.
